BibTeX record journals/imamci/TohidiS13

download as .bib file

@article{DBLP:journals/imamci/TohidiS13,
  author    = {Emran Tohidi and
               O. R. N. Samadi},
  title     = {Optimal control of nonlinear Volterra integral equations via Legendre
               polynomials},
  journal   = {{IMA} J. Math. Control {\&} Information},
  volume    = {30},
  number    = {1},
  pages     = {67--83},
  year      = {2013},
  url       = {https://doi.org/10.1093/imamci/dns014},
  doi       = {10.1093/imamci/dns014},
  timestamp = {Tue, 06 Jun 2017 22:19:39 +0200},
  biburl    = {https://dblp.org/rec/journals/imamci/TohidiS13.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics